A motivated proof of the Göllnitz–Gordon–Andrews identities

Bud Coulson, Shashank Kanade, James Lepowsky, Robert McRae, Fei Qi, Matthew C. Russell, Christopher Sadowski

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We present what we call a “motivated proof” of the Göllnitz–Gordon–Andrews identities. A similar motivated proof of the Rogers–Ramanujan identities was previously given by G. E. Andrews and R. J. Baxter, and was subsequently generalized to Gordon’s identities by J. Lepowsky and M. Zhu. We anticipate that the present proof of the Göllnitz–Gordon–Andrews identities will illuminate certain twisted vertex-algebraic constructions.

Original languageEnglish (US)
Pages (from-to)97-129
Number of pages33
JournalRamanujan Journal
Issue number1
StatePublished - Jan 1 2017

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


  • Göllnitz–Gordon–Andrews identities
  • Partition identities
  • Vertex operator algebras


Dive into the research topics of 'A motivated proof of the Göllnitz–Gordon–Andrews identities'. Together they form a unique fingerprint.

Cite this